MathSciNet Relay Station
MathSciNet bibliographic data
MR1629785 30B50 (30D20)
Gaĭsin, A. M. An asymptotic estimate for the sum of a Dirichlet series on curves. (Russian) Mat. Zametki 61 (1997), no. 6, 810--816; translation in Math. Notes 61 (1997), no. 5-6, 681–686
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 09:28:28 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=b8b4c959f98109cfac6716d4658cc21b; path=/; expires=Fri, 06-Jun-2031 09:28:28 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=75 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 582 W6ySWU!NXLwm*#UC߰OefF‰s>B}w$?Rzް|@0ZĖҫ;|E)փ&Z{J9Kesp)70V'Qo]8acJ;>Unc +R?y7֍JHwR?}A?[帘aW6>' ãmfqrzWw+'<>wCpj?%cSa_֡H 5lfY: J{p\Ur xahzo-Cj7Q-2zs@_>3j~1/'\@˱bɌi"I\HUlʕKȑАYlg-:xkpD. ʛ''oӷ\P@4Ͽz"\6.G@&#בdnj>P͑A_fZSk&_D@ aqEͳ0 KEã7Wо>|mR͌]^#3oѭ\Y`,KlE2S3RꋱHuʚ"7_ r=Ze7Y!2R- CwaUeY6rFT/98m A#s|/V"3ppΙ4&(.L`62܁9w'0grAa<|.¼Em0/+EuO8YiOptmj~ƻLkkM/4GvbTx1t֐#vTơͩΩ7)K^et hUvSgYMB>@!Bvٯޘ<ʹƃ9VX; ]ws]ƺ{D\fȣr&l0 n{TWuTM:]K=ڶҌflrZ` tkl{Ȍl]jaݔi ^rdHxs.!qq ޺MnmԪ3DŽw0pm5yNT~oS%X$haQx'}O vx a ci 0